# SDR VNAA0506009

- Difficulty date: June 16, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 2,471 hours, 2,463 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 42341719
- Condition: Failed
- Location: Lt Mlg
- Part time: 183 hours, 182 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION AFTER LANDING REVEALED THE NR 2 TIRE TREAD HAD SEPARATED DURING LANDING, CAUSING DAMAGE TO THE LT INBD FLAP AND TO THE NR 1 ENGINE FAN BLADES.  A BURST TIRE DAMAGE INSPECTION WAS PERFORMED IAW CRJ200 AMM 05-51-29-210-801.  ALL DAMAGED COMPONENTS WERE REPLACED OR REPAIRED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
